# SDR COEA0802821

- Difficulty date: July 15, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD.  FLIGHT 100 GEG TO GEG.  THE NOSE WHEEL UNLOCK LIGHT ILLUMINATED IMMEDIATELY UPON ROTATION ALONG WITH THE NOSE GEAR DOWN AND LOCKED LIGHT REMAINING ILLUMINATED.  AFTER THE LANDING GEAR HANDLE WAS SELECTED "UP", BOTH MAINS RETRACTED NORMALLY.  THE NOSE GEAR DID NOT RETRACT AND THE DOUBLE INDICATION CONTINUED SHOWING BOTH NOSE GEAR LOCKED AND UNLOCKED.  THE CREW ELECTED TO RETURN TO GEG FOR LANDING.  THE LANDING GEAR WAS SELECTED "DOWN" GIVING ALL SIX NORMAL GEAR DOWN INDICATIONS AFTER GEAR EXTENSION.  A NORMAL AND SAFE LANDING WAS MADE.  THE NOSE LANDING GEAR STRUT WAS SERVICED AND A LANDING GEAR FUNCTION CHECK WAS PERFORMED.  THE LANDING GEAR CHECK FOUND NO SYSTEM FAULTS.  (A)
